# SDR ASAA2019082623485

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 45,182 hours, 13,724 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442597
- Part serial: BECW6492
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 39,088 hours, 11,853 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL #2 LIGHT ON WHEN TAXING THE RUNWAY FOR TAKEOFF. LIGHT STAYED ON UNTIL ENGINE SHUT DOWN. ALL OTHER ENGINE INDICATIONS NORMAL. OCCURRED IN SAME LOCATION AS PREVIOUS WRITE-UP. GROUNDED - YES. PERFORMED EEC BITE REF B737-800 FIM 73-00 TASK 801. FOUND FAULT 75-10582 (TBV DEMAND AND POSITION SIGNAL DISAGREE ENG 2 CHANNEL A). REMOVED AND REPLACED #2 ENGINE HMU AND OPS/LEAK CHECKS NORMAL. AFTER IDLE RUN AND ACTUATORS TEST ENG CONTROL LIGHT STAYS OFF. NO FAULTS DETECTED ON EEC TEST.
